# SDR HEEA063166

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 3210 · Main Landing Gear
- Part: Rubber
- Part number: 400052015101
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER MISSING ON AFT LANDING GEAR.
